# SDR AALA20120809001

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 63,955 hours, 33,312 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY SHEAR TIE CRACKED AFT SIDE OF 1451 AND LONGERON 2 LEFT.  INSTALLED NEW SHEAR TIE PER AARD 51-00-05-1.
